# SDR CALA2021022600229

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219120390
- Condition: Corroded
- Location: Rt Door Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT ENTRY DOOR AT FR16 THE FWD CUTOUT FOR GIRT BAR FITTING HAS 4EA BOLT HOLES CORRODED GEN BY V061588 PER NR9290534 OPS 42534.  RT ENTRY DOOR AT FR16 DOOR SILL WAS CORRODED OUT OF LIMITS PER SRM 53-11-14-283-005 FIG 001.   RMVD AND RPLD IAW SRM 51-72-11-911-0 01 BY MECH V061619 INSP BY V892443.
